MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE RETENTIVE LINER 40MM STANDARD

LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE RETENTIVE LINER 40MM STANDARD
Model Number 1365.50.811
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: checking the manufacturing and sterilization charts of the devices removed during the revision surgery hereby reported, no pre-existing anomaly was discovered on the items belonging to the same product codes and lot numbers.The manufacturer will submit the final mdr as soon as the investigation is complete.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2025.It was reported that the patient presented with a large, unexplained hematoma.The surgeon suspected an infection; therefore, the wound was flushed, and the liner was swapped.During the procedure, the surgeon noted that the implant was too loose, so the version was adjusted, and extensions were added.The following smr reverse finned humeral body and an smr reverse retentive liner were replaced during this surgery: smr reverse finned humer.Body (part code 1352.15.050, lot number 2415343, sterilization (b)(4)).Smr reverse liner retentive (part code 1365.50.811, lot number 22at145, sterilization (b)(4) ).The revision stem smr cementl.Rev.Stem ø15 mm (part code 1308.15.156, lot number 1810713, sterilization (b)(4)) remained in situ.Previous surgery took place on (b)(6) 2025.The patient is a male, date of birth (b)(6) 1948.The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE RETENTIVE LINER 40MM STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22381445
Report Number3008021110-2025-00095
Device Sequence Number9483287
Product Code PHX
UDI-Device Identifier08033390102964
UDI-Public08033390102964
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.811
Device Lot Number22AT145
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown